MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550350-28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Prolapse (2475); Vascular Dissection (3160)
Date of Event 09/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patients demographics were obtained from the index procedure date.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.It should be noted that the reported patient effects of prolapse and dissection are listed in the xience sierra, everolimus eluting coronary stent system instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined; however, the reported treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2019, a percutaneous intervention was performed on the proximal left anterior descending (lad) coronary artery, moderately calcified lesion with in-stent restenosis (stent not specified).Pre-dilatation was performed and a 3.5x28mm xience sierra stent (1550350-28, 9052341) was implanted in the proximal lad.Following, an intra-stent plaque protrusion was observed, left untreated.A distal stent edge dissection had also occurred with additional dilatation performed following.0% residual stenosis with timi flow iii was observed following.On (b)(6) 2021, the patient was admitted to the hospital with midsternal pressure on exertion, along with dyspnea.Imaging was performed and the ostial lad had 90% stenosis with 95% mid in-stent restenosis.The right coronary artery (rca) was occluded with collaterals.The 3.5x28mm xience sierra stent had remained patent, without restenosis.On (b)(6) 2021, a coronary artery bypass graft (cabg) was performed.A graft was placed to the lad and posterior descending coronary artery.Per physician, the event starting on (b)(6) 2021 was unrelated to the xience sierra stent and unrelated to the index procedure.There was no restenosis observed in the xience sierra stent and there was no device malfunction.No additional information was provided regarding this issue.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key12516801
Report Number2024168-2021-08476
Device Sequence Number5145970
Product Code NIQ
UDI-Device Identifier08717648227448
UDI-Public08717648227448
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/29/2020
Device Model Number1550350-28
Device Catalogue Number1550350-28
Device Lot Number9052341
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2021
Initial Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight110